# SDR ASAA2024061850951

- Difficulty date: June 18, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 63,385 hours, 18,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION HAS CORROSION STA 767-727D. GROUNDED - YES. REMOVED AND REPLACED TRANSITION FROM STA 767-727D IAW B737-800 SRM 51-40-02-0G-0, AFT PIT R/H TRANSITION FROM STA 727E TO STA 727B FOUND TO BE IN LIMITS IAW B737-800 SRM 53-00-53-1A-2W= 1' O= .040" R= .035" L= 2" D= .006".
